Ann Clin Case Rep | Volume 4, Issue 1 | Case Report | Open Access

Cyclophosphamide Doxorubicin-Induced Acute Pancreatitis; Internist Should Be Aware Of

Alsadiq Al Hillan*, Hannah Abumusa, Mujtaba Mohamed, Arif Asif and Mohammad A Hossain

Department of Medicine, Jersey Shore University Medical Center, USA

*Correspondance to: Alsadiq Al Hillan 

Fulltext PDF

Abstract

The incidence of Drug-induced pancreatitis ranges from between 0.1% and 2%. Chemotherapy -induced pancreatitis should remain as a differential diagnosis in patients receiving chemotherapy regimens and presenting with acute pancreatitis. We present a case of cyclophosphamide induced acute pancreatitis in a 53 year old female with no other risk factor for pancreatitis, symptoms resolved in a few days after discontinuation of the drugs.

Keywords:

Acute pancreatitis; Chemotherapy side effects; Cyclophosphamide; Drug-induced pancreatitis

Citation:

Al-Hillan A, Abumusa H, Mohamed M, Asif A, Hossain MA. Cyclophosphamide Doxorubicin-Induced Acute Pancreatitis; Internist Should Be Aware Of. Ann Clin Case Rep. 2019; 4: 1691 .

Subscribe to Our Newsletter